Folgen
Aleksandar Ivi\'c
Aleksandar Ivi\'c
Professor of Mathematics, University of Belgrade, Serbia
Bestätigte E-Mail-Adresse bei rgf.bg.ac.rs - Startseite
Titel
Zitiert von
Zitiert von
Jahr
The Riemann zeta-function: the theory of the Riemann zeta-function with applications
A Ivić
(No Title), 1985
15251985
The Riemann zeta-function: theory and applications
A Ivic
Courier Corporation, 2012
5282012
Lectures on mean values of the Riemann zeta function
A Ivic
Springer, 1991
1561991
On the fourth power moment of the Riemann zeta-function
A Ivic, Y Motohashi
Journal of Number Theory 51 (1), 16-45, 1995
96*1995
On sums of Hecke series in short intervals
A Ivić
Journal de théorie des nombres de Bordeaux 13 (2), 453-468, 2001
802001
The Mean Square of the Error Term for the Fourth Power Moment of the Zeta‐Function
A Ivić, Y Motohashi
Proceedings of the London Mathematical Society 3 (2), 309-329, 1994
751994
Large values of certain number-theoretic error terms
A Ivić
Acta Arithmetica 56 (2), 135-159, 1990
751990
The Theory of Hardy's Z-function
A Ivić
Cambridge University Press, 2012
652012
On the mean-square of the Riemann zeta-function on the critical line
JL Hafner, A Ivić
Journal of Number Theory 32 (2), 151-191, 1989
621989
The Mellin transform of powers of the zeta-function
A Ivić, M Jutila, Y Motohashi
Acta Arithmetica 95 (4), 305-342, 2000
572000
On the higher moments of the error term in the divisor problem
A Ivić, P Sargos
Illinois Journal of Mathematics 51 (2), 353-377, 2007
562007
Large values of the error term in the divisor problem
A Ivić
Inventiones mathematicae 71 (3), 513-520, 1983
561983
Local densities over integers free of large prime factors
A Ivić, G Tenenbaum
The Quarterly Journal of Mathematics 37 (4), 401-417, 1986
521986
On Kurepa's problems in number theory
A Ivić, Ž Mijajlović
arXiv preprint math/0312202, 2003
502003
On the divisor function and the Riemann zeta-function in short intervals
A Ivić
The Ramanujan Journal 19 (2), 207-224, 2009
452009
The Riemann zeta-function, A Wiley-Interscience Publication
A Ivic
John Wiley & Sons Inc., New York, 1985
451985
The distribution of the average prime divisor of an integer
JM De Koninck, A Ivić
Archiv der Mathematik 43, 37-43, 1984
441984
The distribution of powerful integers
A Ivić, P Shiu
Illinois Journal of Mathematics 26 (4), 576-590, 1982
421982
On some reasons for doubting the Riemann hypothesis
A Ivić
arXiv preprint math/0311162, 2003
402003
On sums involving reciprocals of the largest prime factor of an integer
P Erdős, A Ivié, C Pomerance
Glasnik Matematicki 21 (41), 283-300, 1986
391986
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20